L. Hofmann, F. Sadlo:

The Dependent Vectors Operator

Computer Graphics Forum, vol. 38, no. 3, pp. 261–272, 2019.


In this paper, we generalize the parallel vectors operator due to Peikert and Roth to arbitrary dimension, i.e., to four-dimensional fields and beyond. Whereas the original operator tested for parallelism of two (derived) 2D or 3D vector fields, we reformulate the concept in terms of linear dependency of sets of vector fields, and propose a generic technique to extract and filter the solution manifolds. We exemplify our approach for vortex cores, bifurcations, and ridges as well as valleys in higher dimensions.

Available Files

[BibTeX] [DOI] [PDF] [Highres PDF] [Video] [Video] [Slides]